# SDR 06FDEA2570

- Difficulty date: July 14, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11
- Aircraft serial: 48749
- Aircraft time: 37,697 hours, 8,276 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Striker
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PASSING 20,000 FT ON CLIMBOUT VERY LOUD SQUEAL BEGAN FROM UPPER RT SIDE OF CAPT'S SLIDING WINDOW CAN FEEL LARGE AMOUNT OF AIRFLOW AT TOP OF WINDOW.  CHANGED CABIN PRESSURE BOTH UP AND DOWN, NO HELP.  CHECKED RIG OF CAPT SLIDING WINDOW PER AMM 56-12-01-5.  FOUND LOWER FWD STRIKER POST TO GUIDE DISTANCE INADEQUATE.  ADJUSTED GAP PER SAME AMM.
